- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 497023, 24 pages
Construction of Optimal Derivative-Free Techniques without Memory
1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Allied Network for Policy Research and Advocacy for Sustainability, IEEE, Mauritius, Mauritius
3Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa
4School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, South Africa
Received 5 July 2012; Accepted 3 September 2012
Academic Editor: Alicia Cordero
Copyright © 2012 F. Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- Young Ik Kim, and Young Hee Geum, “A Two-Parameter Family of Fourth-Order Iterative Methods with Optimal Convergence for Multiple Zeros,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013.
- Fiza Zafar, Nawab Hussain, Zirwah Fatimah, and Athar Kharal, “Optimal Sixteenth Order Convergent Method Based on Quasi-Hermite Interpolation for Computing Roots,” The Scientific World Journal, vol. 2014, pp. 1–18, 2014.
- T. Lotfi, F. Soleymani, S. Shateyi, P. Assari, and F. Khaksar Haghani, “New Mono- and Biaccelerator Iterative Methods with Memory for Nonlinear Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014.
- Taher Lotfi, and Elahe Tavakoli, “On a New Efficient Steffensen-Like Iterative Class by Applying a Suitable Self-Accelerator Parameter,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014.